# SDR CA011114009

- Difficulty date: October 11, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 10,986 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLAP FAIL AMBER CAUTION MESSAGE APPEARED DURING APPROACH (SPEED 250 KNOTS, 5000 FT FLAPS SET 0 DEGREES) FOUND CIRCUIT BREAKER 2-F4 TRIPPED. QUICK REFERENCE HANDBOOK PROCEDURE CARRIED OUT AND UNEVENTFUL FLAPLESS LANDING COMPLETED. NOTE: THIS IS LAST OF A LONG LIST OF REPETITIVE SNAGS WITH MANY PARTS CHANGED AND HAVING SNAG REAPPEAR.  HEAVY CORROSION FOUND IN FLAP HARNESS CONNECTOR (2PSCE),  HARNESS FROM BPS4 TO 2PSCE REPLACED AND SECURED. TEST FLIGHT CARRIED OUT AND FLAP OPERATION CHECKED SERVICEABLE.
